# SDR 0004503245

- Difficulty date: December 11, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 25,931 hours, 11,335 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock, Nlg
- Part number: C24730100
- Part serial: 327
- Condition: Inoperative
- Location: Nlg Wheel Well
- Part time: 28,538 hours, 12,298 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR SELECTED UP, RECEIVED "L/G DOORS NOT CLOSED" MESSAGE. THE ECAM LANDING GEAR PAGE INDICATED THE NOSE LANDING GEAR DOORS OPEN. CYCLED GEAR WITH SAME THE RESULTS. SELECTED GEAR DOWN WITH NORMAL INDICATIONS AND RETURNED TO DEPARTURE FIELD WITH A NORMAL LANDING.    MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR UPLOCK ASSEMBLY. OPERATIONAL CHECK NORMAL.
